# SDR AALA202409103554

- Difficulty date: August 27, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,061 hours, 32,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 7491982
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING LEFT BRAKES GRABBED HARD, RIGHT BRAKES PUSHED TO FLOOR FOR BRAKE APPLICATION. TAXI IN BOTH BRAKES VERY SOFT PUSHEDTO FLOOR FOR FULL STOP. **SUPPLEMENTAL REPORT FOR AALA202409023554: MAINTENANCE REPLACED THE BRAKE CONTROL HYDRAULIC RESERVOIR PER AMM 32-43-11-400-001-A. MAINTENANCE ALSO REPLACED THE LEFT HAND AND RIGHT HAND MASTER CYCLINDERS PER AMM 32-43-12-400-001-A. (AALA202409108825, AALA202409106689) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED. ** (CLOSED)
